MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 70; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 70; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number AFFINITI 70 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their affiniti 70 ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
A thorough investigation was to be performed to determine the cause of the reported problem.The service engineer evaluated the system, and confirmed the locking mechanism is working as intended.There is no fault with the philips system.A failure analysis was not able to be performed as no parts were replaced or returned.The system has returned to service with no similar issues reported.

Brand Name
AFFINITI 70
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
roxanne ramirez
22100 bothell everett highway
bothell, WA 98021
MDR Report Key21871743
Report Number3019216-2025-000182
Device Sequence Number8768902
Product Code IYN
UDI-Device Identifier00884838056251
UDI-Public(01)00884838056251
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K132304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFFINITI 70 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795210
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown